MAUDE Adverse Event Report: INMODE LTD. MORPHEUS8; GEI

INMODE LTD. MORPHEUS8; GEI
Model Number AG607401A; A609126A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erythema (1840); Hyperpigmentation (4837)
Date of Event 09/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Pie and pih on forehead and abdomen 1 year post morpheu8 tx for face, and 10-11 months post morpheus8 tx for abdomen.
 
Additional Manufacturer Narrative
Female patient presents with pie and pih on her forehead and abdomen 1 year and 11 months post morpheus8 tx, respectively.Investigation is ongoing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Female patient presents with pie and pih on her forehead and abdomen 1 year and ~11 months post morpheus8 tx, respectively.Investigation is ongoing.07-oct-2024: follow up report is submitted with investigation conclusions.The customer agreed to inspect only one of the applicators and no technical issues were found.But since the treatment was done a year ago and no complaints were received from this customer since then, it is reasonable to assume no technical issues exist with the platform nor the second applicator.The customer became non-responsive and did not fill the clinical form, nor did they respond to inmode's attempts to schedule a retraining.Due to lack of cooperation on customer's side and insufficient information the root cause could not be established.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Female patient presents with pie and pih on her forehead and abdomen 1 year and ~11 months post morpheus8 tx, respectively.Investigation is ongoing.07-oct-2024: follow up report is submitted with invesgation conclusions.The customer agreed to inspect only one of the applicators and no technical issues were found.But since the treatment was done a year ago and no complaints were received from this customer since then, it is reasonable to assume no technical issues exist with the platform nor the second applicator.The customer became non-responsive and did not fill the clinical form, nor did they respond to inmode's attempts to schedule a retraining.Due to lack of cooperation on customer's side and insufficient information the root cause could not be established.02-mar-2025: additional information was received from the treatment provider.The recent photos present improvement of the reported condition.Treatment settings were congruent with the recommended protocol.However, the patient started to apply irritative substances (hydroquinone and retinol) less than 1 month post morpheus8 procedure on the skin that hasn't fully healed, assuming initial intense inflammatory reaction due to patient's individual predisposition (or reaction to the 23/7 numbing cream).The substances have been applied intermittently for 1 year and 4 months, which contributed to the inflammatory process, further delayed the healing and led to the reported pie/pih.The clinic received guidance from inmode with regards to these conclusions.

Brand Name
MORPHEUS8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key20245294
Report Number3010511300-2024-00628
Device Sequence Number12583492
Product Code GEI
UDI-Device Identifier07290016633412
UDI-Public07290016633412
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K200947
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Inspection,Other,Patient Monitoring,Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG607401A; A609126A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer08/20/2024
08/20/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date10/07/2024
03/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexFemale
Patient RaceAsian